# SDR HALA2014083100127

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 12,045 hours, 1,842 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Contaminated
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL ECAM FOR LT PUMP FAULT.  TROUBLESHOT IAW TSM 28-21-00-810-852, PURGED LEFT PUMP BOOST PUMP.   FOUND DIRT AND WATER WHILE PURGING BOOST PUMP.  NOW OPS NORMAL, OK FOR SERVICE.
